EconPapers    
Economics at your fingertips  
 

Perturbation Bound for the Drazin Inverse of the Matrix-Value Function

Zhenshu Xie (), Xiaoji Liu () and Yonghui Qin ()

Advances in Mathematical Physics, 2019, vol. 2019, 1-14

Abstract: The perturbation analysis of the differential for the Drazin inverse of the matrix-value function is investigated. An upper bound of the Drazin inverse and its differential is also considered. Applications to the perturbation bound for the solution of the matrix-value function coefficients some matrix equations are given.

Date: 2019
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://downloads.hindawi.com/journals/AMP/2019/8136215.pdf (application/pdf)
http://downloads.hindawi.com/journals/AMP/2019/8136215.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlamp:8136215

DOI: 10.1155/2019/8136215

Access Statistics for this article

More articles in Advances in Mathematical Physics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2019-12-30
Handle: RePEc:hin:jnlamp:8136215